# SDR AU510001664

- Difficulty date: February 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: HC528B0039002
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR DOOR HINGE FITTINGS CORRODED IN BORES.  BEARING HOUSINGS ALSO CONTAINED PITTING AND RUST DEPOSITS ON THE OUTER SURFACES.  FOUND DURING INSPECTION IAW BAE SYSTEMS ISB 52-113 REV 1 AND AAES AD ER BA6-32-10-43B AND UK CAA AD G-2005-0017.
